# SDR AALA201807099025

- Difficulty date: July 5, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,520 hours, 25,995 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Missing
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE ARM COVER MISSING.  REPLACED THE COVER IAW AMM 52-73-21. OK FOR SERVICE.
